0
TECHNICAL BRIEFS

Asymptotic Integration Applied to the Differential Equation for Thin Elastic Toroidal Shells

[+] Author and Article Information
O. Jenssen

Universitetet I Trondheim, Norges Tekniske Hogskole, Trondheim, Norway 7034

J. Appl. Mech 53(2), 461-462 (Jun 01, 1986) (2 pages) doi:10.1115/1.3171783 History: Received October 28, 1985; Online July 21, 2009

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1986 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In